RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ganiev, Kh

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:46
Abstract pages:74
Full texts:37

http://www.mathnet.ru/eng/person75066
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. Kh. Ganiev, “On algebraic differential equations with knotted trajectories”, Mat. Zametki, 11:6 (1972),  645–650  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 393–395

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020